Pass the MRCPCH FOP/TAS exam with us
We offer an extensive bank of exam revision questions, covering both papers. All questions are written by our team of expert authors who know exactly what you need to pass this exam.
Choose how you want to revise
Revise with my preferences. Choose your difficulty or recap questions you've found hard.
Test myself against recent exam themes and ones curated by BMJ’s editorial team of doctors.
Play under a username and join friends or others for 10 questions. Move up of the daily leaderboard.
On the go
Download the app for offline access. Make revision easily fit into your schedule.
Select the best subscription for your exam date
Join 200,000+ OnExamination users who have successfully become medical professionals
November 2022 Exam
Revise with quality questions and detailed explanations
A 3-year-old boy is brought to A&E by ambulance, having been found unconscious by his mother. He has had a cold for the past 3 days. He was born at term by SVD weighing 2.7kg and was discharged home the following day. He has been seen in A&E on 3 previous occasions with minor injuries. He is on no regular medications and has no known allergies. He has received primary immunisations. Mother is single but has a partner. On examination his nose is crusty. His heart rate is 95/min, blood pressure 80/60, respiratory rate 14/min and tympanic temperature 36.8C. Ear and throat examinations are normal. He groans in response to sternal rub. He has pinpoint pupils. Plantars are downgoing. Oxygen saturations are 88% in air, but improve to 98% with face mask oxygen.
What is the most likely diagnosis?
Febrile convulsion secondary to upper respiratory infection
Key Learning Point
Know the common causes of poisoning in children and adolescents including safeguarding implications
The picture is of a toddler with coryza, who is found unconscious and unresponsive. The triad of hypoventilation, decreased conscious level and pinpoint pupils makes opiate ingestion most likely. Further inquiry should be made about the family circumstances, and in particular whether mother is a drug abuser or is on a methadone programme. Confirmation of either has safeguarding implications. Loperamide overdose is another possibility.
[FEmgM13] Know the common causes of poisoning in children and adolescents including safeguarding implications
Great questions with proper explanations
I took the MRCPCH FOP exam last June, I'm a senior house officer currently posted at A&E. I passed with a percentage of 63.7%! The Android app is a lifesaver, I filled the spare time in between seeing patients to do the questions bit by bit. I'm taking the next exam soon and I'm going to use your app to it's fullest! I'm going to recommend this to every aspiring physician I meet